The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (204 KB) | Metadata | Table of Contents | ZAA summary
Volume 21, Issue 4, 2002, pp. 1061–1074
DOI: 10.4171/ZAA/1127

Published online: 2002-12-31

On the Asymptotics of Nonlinear Difference Equations

Lothar Berg[1]

(1) Universität Rostock, Germany

Solutions of nonlinear difference equations of second order are investigated with respect to their asymptotic behaviour. In particular, seven conjectures of Kulenović and Ladas concerning rational difference equations are verified.

Keywords: Nonlinear difference equations, asymptotic approximations, asymptotically periodic solutions

Berg Lothar: On the Asymptotics of Nonlinear Difference Equations. Z. Anal. Anwend. 21 (2002), 1061-1074. doi: 10.4171/ZAA/1127